advertisement
Question
Posted by: twinkles | 2010/07/21

rash

I have had a rash that looks like a faint german measles rash, I had a german measles injection and the rash came a month later, but I have had the rash for a few weeks now, is that normal? I dont feel ill at all.
Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Twinkles
I don't think it is due to the vaccination you had. This type of rash is usually due to a viral infection but can also caused by some medications, and bacterial infections like scarlet fever or streptococcal infections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/22

Hallo Twinkles
I don't think it is due to the vaccination you had. This type of rash is usually due to a viral infection but can also caused by some medications, and bacterial infections like scarlet fever or streptococcal infections.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement